Format

Send to

Choose Destination
See comment in PubMed Commons below
J Dermatol. 2007 Oct;34(10):699-701.

Nail discoloration occurring after 8 weeks of minocycline therapy.

Author information

1
Department of Dermatology, Hashima City Hospital, Hashima, Japan. masanoriban@k5.dion.ne.jp

Abstract

Minocycline-induced nail pigmentation is an uncommon side-effect. It usually develops after years of the therapy, and coincides with other pigmented sites. We report a 73-year-old male and a 33-year-old female developing nail discoloration after 8 weeks of therapy of 100 mg minocycline twice daily. No other pigmentation was found elsewhere on the skin, mucous membranes, teeth or sclerae of them. Our cases demonstrate that nail pigmentation can occur after short-term minocycline therapy, and propose the possibility that nail discoloration may precede other pigmentary changes.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center